# SDR AU990673

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FWD PRESSURE BULKHEAD FWD AND AFT FACES CRACKED IN FOLLOWING AREAS:  1.  2 CRACKS IN BULKHEAD WEB ON FWD SIDE OF BULKHEAD.  A.  ONE CRACK BENEATH HORIZ STRAP IN WEB AT WL 218 OUTBOARD OF RBL 5.7.  CRACK LENGTH 9.525 MM (0.375 INCH).  B.  CRACK UNDER INBOARD BOTTOM CORNER OF BRACKET AT WL195 AND RBL 5.7.  CRACK LENGTH 15.875 MM (0.625 INCH).  2.  CRACK IN RT SIDE INTERCOSTAL AT STN 178 AND RBL 24.  3.  CRACK IN LT VERTICAL CHORD LBL 5.7 OUTBOARD SIDE AT WL184 - CRACK LENGTH 15.875 MM (0.625 INCH).  4.  CRACK IN RT SIDE BULKHEAD CHORD JUST ABOVE COCKPIT FLOOR AT WL 207.  CRACK LENGTH APPROXIMATELY 15.875 MM (0.625 INCH).  FOUND DURING ULTRASONIC AND EDDY CURRENT INSPS IAW ER B73-53-10-39.
